# SDR SWAA050458

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 66,059 hours, 36,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 69353656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND SHEAR TIE AT BS 360, STRINGER 27R, CORRODED.  REMOVED AND REPLACED SHEAR TIE PER SRM.
